Finite time asymptotics of fluid and ruin models: multiplexed fractional Brownian motions case

Tom 38 / 2011

Krzysztof Dębicki, Grzegorz Sikora Applicationes Mathematicae 38 (2011), 107-116 MSC: Primary 60G15; Secondary 60G70, 68M20. DOI: 10.4064/am38-1-8

Streszczenie

Motivated by applications in queueing fluid models and ruin theory, we analyze the asymptotics of $$ {\Bbb P}\Bigl(\sup_{t\in [0,T]} \Bigl( \sum_{i=1}^n \lambda_iB_{H_i}(t)-ct\Bigr)>u\Bigr), $$ where $\{B_{H_i}(t):t\ge 0\}$, $i=1,\ldots ,n$, are independent fractional Brownian motions with Hurst parameters $H_i\in (0,1]$ and $\lambda_1,\ldots ,\lambda_n>0$. The asymptotics takes one of three different qualitative forms, depending on the value of $\min_{i=1,\ldots ,n} H_i$.

Autorzy

  • Krzysztof DębickiMathematical Institute
    University of Wrocław
    Pl. Grunwaldzki 2/4
    50-384 Wrocław, Poland
    e-mail
  • Grzegorz SikoraInstitute of Mathematics and Computer Science
    Wrocław University of Technology
    Wybrzeże Wyspiańskiego 27
    50-370 Wrocław, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek